Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
Minimax Estimation of Uncertain Systems in the Presence of Bounded Disturbance
Nonperiodic Regressor Case
Wataru KITAMURAYasumasa FUJISAKI
Author information
JOURNALS FREE ACCESS

2005 Volume 18 Issue 5 Pages 187-189

Details
Article 1st page
Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article Next article
feedback
Top